# SDR USAASB00077

- Difficulty date: March 22, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N371US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22950
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20121
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - MAINTENANCE FOUND THE LEFT OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  MAINTENANCE REMVOED AND REPLACED THE BATTERY PACK (P/N 2013-1ALP) AND CHARGER ASSEMBLY.  OPERATIONAL CHECK GOOD.  (M)
